# SDR SWAA2023052430189

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE HAS SURFACE CORROSION BETWEEN STA 727I-727J.<[01] REMOVED SURFACE CORROSION ON TRANSITION ANGLE. MATERIAL REMAINING THICKNESS IS .035 AND FOUND TO BE OUT OF LIMITE PER SRM 53-00-53-1A2.;[02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS.;[03] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 727F+11? TO STA 767 IAW SRM 53-00-53-2R-5. ALL WORK DOCUMENTED ON ROUTINE CARD TTG8Q00KLXCU.;[04] RII INSPECTION C/W.
